# SDR DXTA200601544

- Difficulty date: August 8, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 793 hours, 640 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bungee Cylinder
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RUDDER PEDALS BIND WHEN DEFLECTED EITHER SIDE OF NEUTRAL.  PEDALS ALSO HAVE A BINDING SOUND WHEN DEFLECTED EITHER SIDE OF NEUTRAL.  VERIFED NOISE, FOUND STEERING BUNGEES LOOSE AND DRY.  CLEANED, LUBED, AND RESECURED STEERING BUNGEES.  TAXI AIRCRAFT.  STEERING OPS CHECKED GOOD AND NO BINDING NOISE HEARD.  WORK DONE IAW CE560XL AMM CHAPTER 32-50-00.
